# SDR 9609949178

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3310L
- Make and model: Doug DC-9-14
- Aircraft serial: 45705
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND TAILCONE AREA CEILING EMERGENCY LIGHT INOPERATIVE.  REPLACED B5-28 POWER SUPPLY BATTERIES.  OPERATIONAL CHECK GOOD.
